Health knowledge made personal
Join this community!
› Share page:

I take estradiol .5mg I still esperience hot flashes can I get off them?


Posted by dakota

 the hot flashes keep me up  at least they are not as frequent but with summer coming it will be hard to cool off. I heard soy products would help. but how much would I eat of  for example textured vegetable soy protein to either help the medication or substitute for it?
 
Answers (3)
Sort by: Newest first | Oldest first
I would suggest in my humble opinion to stay away from SOY! Its not good for you at all! Read up on soy and thyroid problems. Our country is substituting this in eveyrthing and there is so many that have thyroid problems and we wonder why! I would say you need to increase the patch to a little bit more. I have suffered for over 4 years with 15-30 hotflashes a day and I just recently started the Vivelle-Dot .05 mg. It has helped me so much, although I hate taking HRT I just needed some relief for awhile and try to gain myself back from the brink of feeling terrible. Do you have a uterous, if so, remember you need progesterone as well! If no uterous, then you don't need it.
I would suggest reading the info at Women to Women -- it's got some really helpful articles about hot flash treatment and all are written by clinicians at the Women to Women clinic in Maine. Here's their main article about hot flahses:

Help for hot flashes and night sweats — causes and natural solution

@dvs -- here's an article on soy, too, for a different perspective. I know there's a lot of conflicting info out there. I thought tis article was especially good -

Update on the soy controversy

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: